Alert archive / Georgia / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 172, NWS Jacksonville, FL

July 29, 20128 counties in Georgia

NWS Jacksonville, FL issued this severe thunderstorm warning at Jul 29, 2012, 6:01 PM EDT for 8 counties in Georgia. It was in force for 44 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2012, 6:01 PM EDT (22:01 UTC)
Expired
Jul 29, 2012, 6:45 PM EDT
In force
44 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Appling County, GA, Atkinson County, GA, Bacon County, GA, Brantley County, GA, Coffee County, GA, Pierce County, GA, Ware County, GA, Wayne County, GA

What was reported inside it

TimeReportWhereRemark
Jul 29, 6:30 PM EDTTSTM WND DMG1 S Waycross, GATHUNDERSTORM WINDS BLEW DOWN POWER LINES ALONG BRUNEL STREET IN SOUTHERN WAYCROSS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 29, 2:55 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 10.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2012-07-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1720 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2012-07-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1720 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
844 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

233 
WUUS52 KJAX 292201
SVRJAX
GAC001-003-005-025-069-229-299-305-292245-
/O.NEW.KJAX.SV.W.0172.120729T2201Z-120729T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
601 PM EDT SUN JUL 29 2012

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WAYNE COUNTY IN SOUTHEAST GEORGIA
  NORTHERN WARE COUNTY IN SOUTHEAST GEORGIA
  PIERCE COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN APPLING COUNTY IN SOUTHEAST GEORGIA
  EASTERN ATKINSON COUNTY IN SOUTHEAST GEORGIA
  SOUTHERN BACON COUNTY IN SOUTHEAST GEORGIA
  NORTHWESTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA
  SOUTHEASTERN COFFEE COUNTY IN SOUTHEAST GEORGIA

* UNTIL 645 PM EDT

* AT 600 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
  LOCATED 6 MILES NORTHWEST OF BLACKSHEAR...AND MOVING SOUTHEAST AT
  10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WAYCROSS...SUNNYSIDE...BRISTOL...BLACKSHEAR...PATTERSON AND
  SCREVEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3139 8190 3106 8255 3112 8265 3118 8267
      3118 8274 3121 8279 3140 8282 3145 8234
      3163 8204
TIME...MOT...LOC 2201Z 294DEG 10KT 3133 8232

$$

PETERSON
2 follow-up statements
067 
WWUS52 KJAX 292236
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
636 PM EDT SUN JUL 29 2012

GAC001-005-305-292245-
/O.CAN.KJAX.SV.W.0172.000000T0000Z-120729T2245Z/
WAYNE GA-APPLING GA-BACON GA-
636 PM EDT SUN JUL 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN BACON...SOUTHEASTERN
APPLING AND SOUTHWESTERN WAYNE COUNTIES IS CANCELLED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3141 8233 3144 8208 3133 8204 3106 8255
      3113 8264 3118 8267 3118 8275 3121 8279
      3140 8282
TIME...MOT...LOC 2235Z 294DEG 10KT 3133 8267

$$

GAC003-025-069-229-299-292245-
/O.CON.KJAX.SV.W.0172.000000T0000Z-120729T2245Z/
WARE GA-PIERCE GA-ATKINSON GA-BRANTLEY GA-COFFEE GA-
636 PM EDT SUN JUL 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR EXTREME SOUTHEASTERN COFFEE...EXTREME WESTERN BRANTLEY...EASTERN
ATKINSON...PIERCE AND NORTHERN WARE COUNTIES...

AT 635 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
MILLWOOD...OR 10 MILES EAST OF PEARSON...MOVING SOUTHEAST AT 10 MPH.
OTHER SEVERE STORMS WERE JUST EAST OF WAYCROSS ALSO MOVING SOUTHEAST
AT 10 MPH.    

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WAYCROSS...WARESBORO...SUNNYSIDE...PATTERSON...NEEDHAM...MILLWOOD...
MANOR...DIXIE UNION...DEENWOOD AND BLACKSHEAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

&&

LAT...LON 3141 8233 3144 8208 3133 8204 3106 8255
      3113 8264 3118 8267 3118 8275 3121 8279
      3140 8282
TIME...MOT...LOC 2235Z 294DEG 10KT 3133 8267

$$

PETERSON
610 
WWUS52 KJAX 292245
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
645 PM EDT SUN JUL 29 2012

GAC003-025-069-229-299-292256-
/O.EXP.KJAX.SV.W.0172.000000T0000Z-120729T2245Z/
WARE GA-PIERCE GA-ATKINSON GA-BRANTLEY GA-COFFEE GA-
645 PM EDT SUN JUL 29 2012

...THE SEVERE THUNDERSTORM WARNING FOR EXTREME SOUTHEASTERN COFFEE...
EXTREME WESTERN BRANTLEY...EASTERN ATKINSON...PIERCE AND NORTHERN
WARE COUNTIES HAS EXPIRED...

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3141 8233 3144 8208 3133 8204 3106 8255
      3113 8264 3118 8267 3118 8275 3121 8279
      3140 8282
TIME...MOT...LOC 2236Z 294DEG 10KT 3133 8267

$$

PETERSON

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 2:30 PM EDT, 3 hours 31 minutes earlier.

Area forecast discussion, Jul 29, 2:30 PM EDT, 3 hours 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
230 PM EDT SUN JUL 29 2012

.NEAR TERM...THROUGH TONIGHT...CONVECTION TAKING A LITTLE LONGER TO
GET GOING THAN HI-RES MODEL GUIDANCE WAS SUGGESTING...BUT OVERALL
EVOLUTION ON TRACK. EXPECT SCATTERED TO NUMEROUS SHOWERS/T-STORMS
OVER OUR WRN NE FL COUNTIES TO SPREAD EASTWARD ACROSS NE FL THRU MID
AFTERNOON...WHILE COVERAGE DECREASES SUWANNEE VALLEY REGION. BY LATE
AFTERNOON...COVERAGE SHOULD DECREASE ACROSS NE FL WHILE FOCUS TURNS
TO INCREASING COVERAGE ACROSS SE GA DUE TO CONVECTION AHEAD OF SFC
TROF AS WELL AS DEVELOPMENT ALONG ANY OUTFLOW BOUNDARIES THAT SPREAD
NORTHWARD FROM NE FL CONVECTION. HOURLY FORECAST POP
GRIDS...ACCESSIBLE VIA OUR WEB PAGE...CONTINUE TO REFLECT THIS
EXPECTED EVOLUTION. A FEW STRONG STORMS WITH GUSTY WINDS ARE
POSSIBLE LATE THIS AFTERNOON.

&&

.SHORT TERM

MONDAY...SHORT WAVE TROUGH WILL MOVE ACROSS THE REGION. STORMS WILL FIRST
FORM ALONG THE GULF COAST DURING THE LATE MORNING AND SPREAD ACROSS THE AREA
DURING THE AFTERNOON. SOME STORMS MAY BE STRONG AS TEMPS ALOFT AT 500 MB
WILL COOL TO -7 TO -8(C). HAVE TAKEN A BLEND OF THE GUIDANCE AND WENT WITH
LIKELY POPS MOST AREAS...EXCEPT THE FAR NORTH AND SOUTH ZONES. HIGH TEMPS
IN THE LOWER 90S INLAND WILL COMBINE WITH THE HUMIDITY WHICH WILL PRODUCE
HEAT INDICES AROUND 100.

MONDAY NIGHT...SCATTERED STORMS WILL CONTINUE INTO THE EARLY EVE AND MAY
LINGER ALONG THE COAST DUE TO THE SW STEERING FLOW. STORMS WILL GRADUALLY
COME TO AN END DURING THE EVENING DUE TO LOSS OF HEATING.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A STAGNANT WEATHER PATTERN IS PROJECTED FOR THE LONG TERM...WITH
RIDGING EXTENDING FROM THE SOUTHERN PLAINS TO CENTRAL/SOUTHERN
FLORIDA...AND TROUGHING FROM THE MID ATLANTIC TO NORTHERN FLORIDA.
SEVERAL SHORTWAVES ARE PROGGED TO DIVE SOUTHEAST FROM THE PLAINS
AROUND THE TROUGH TO THE NORTH. THIS WILL RESULT IN THE GREATEST
CHANCES OF SHOWERS ACROSS SOUTHEAST GEORGIA INTO EXTREME NORTHEAST
FLORIDA...WITH LESSER CHANCES FURTHER SOUTH. WITH SOME SEABREEZE
INTERACTION EACH AFTERNOON...WILL USE MID/HIGH END CHANCE POPS FROM
JAX NORTH...WITH LOW END CHANCE POPS FOR SOUTHERN SECTIONS OF NE FL.
WITH MOPE TROUGHY A PATTERN...EXPECT TEMPERATURES TO NUDGE DOWNWARD
TOWARD NORMAL VALUES.

&&

.AVIATION...LATEST TAFS REFLECT EXPECTED VFR CONDITIONS THRU TONIGHT
WITH EXCEPTION OF THE VICINITY OF SCATTERED AFTERNOON TSRA WHERE
MVFR CONDITIONS POSSIBLE. GUSTY WINDS A GOOD BET FROM STRONGER
STORMS THAT DEVELOP.

&&

.MARINE...A TROUGH OF LOW PRESSURE WILL REMAIN JUST NW OF THE
WATERS WHICH WILL PRODUCE A SOUTH TO SOUTHWEST FLOW. WINDS WILL BE
STRONGER AT NIGHT ESPECIALLY OFFSHORE WHERE CONDITIONS MAY BRIEFLY
NECESSITATE AN EXERCISE CAUTION HEADLINE. SEAS 2 TO 4 FEET. ANOTHER
CONCERN WILL BE FOR WINDS AND SEAS HIGHER IN AND NEAR SCATTERED LATE
AFTERNOON AND EVENING THUNDERSTORMS.

RIP CURRENTS: A LINGERING LONG PERIOD EASTERLY SWELL (2 FEET WITH A
12 SECOND PERIOD AT THE OFFSHORE BUOYS) WILL KEEP A MODERATE RISK IN
PLACE ALONG THE BEACHES...MAINLY DURING THE MORNING HOURS DURING THE
OUTGOING TIDE.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  73  92  72  93 /  40  50  20  40
SSI  76  89  75  91 /  40  60  30  40
JAX  74  91  74  93 /  20  60  30  40
SGJ  75  89  74  92 /  20  50  30  30
GNV  72  91  72  92 /  20  50  30  40
OCF  72  91  72  92 /  20  40  30  40

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.

&&

PP/PW/AW
Hazardous weather outlook, Jul 29, 3:17 PM EDT, 2 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
317 PM EDT SUN JUL 29 2012

AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-
GAZ132>136-149>154-162>166-301115-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM-
FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM-
ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE-
FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE-
ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON-
SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS-
GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON-
APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-
COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
317 PM EDT SUN JUL 29 2012

...MODERATE RISK OF RIP CURRENTS AT LOCAL BEACHES TODAY...

...ELEVATED HEAT INDEX VALUES EXPECTED THIS AFTERNOON...

...SEVERE THUNDERSTORM WATCH NUMBER 538 IN EFFECT FOR PORTIONS OF
SOUTHEAST GEORGIA UNTIL 9 PM...

THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT AND HUMIDITY WILL COMBINE TO PRODUCE MAXIMUM HEAT INDICES OF
100 TO 105 DEGREES THIS AFTERNOON.

LINGERING EASTERLY SWELLS WILL PROMOTE A MODERATE RISK OF RIP
CURRENTS AT LOCAL BEACHES. FOR MAXIMUM SAFETY...CHECK WITH
LIFEGUARDS ABOUT OCEAN HAZARDS BEFORE ENTERING THE SURF.

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED THIS AFTERNOON
THROUGH THE EARLY EVENING HOURS...WITH THE GREATEST CHANCES ACROSS
SOUTHEAST GEORGIA AND THE NORTHERN HALF OF NORTHEAST FLORIDA.
THUNDERSTORMS WILL LIKELY BE SLOW MOVING AND WILL HAVE THE ABILITY
TO PRODUCE LOCALLY HEAVY RAINFALL...FREQUENT LIGHTNING
STRIKES...AND GUSTY WINDS.

A FEW OF THESE STORMS MAY BE STRONG TO SEVERE...ESPECIALLY ACROSS
SOUTHEAST GEORGIA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED TO DEVELOP AGAIN
ON MONDAY AFTERNOON AND EVENING. STRONGER THUNDERSTORMS WILL
PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING STRIKES.

SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED
FOR THE REMAINDER OF THE WEEK THROUGH SATURDAY. STRONGER STORMS
WILL BE CAPABLE OF PRODUCING GUSTY WINDS AND FREQUENT LIGHTNING
STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

In the hours before

Special weather statement, Jul 29, 3:43 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
343 PM EDT SUN JUL 29 2012

GAZ162-163-292030-
CLINCH-ECHOLS-
343 PM EDT SUN JUL 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL CLINCH
AND CENTRAL ECHOLS COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 430 PM EDT...

AT 343 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER CLINCH COUNTY...OR 13 MILES
NORTHWEST OF FARGO...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 430
PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3086 8267 3070 8265 3072 8284 3081 8283
TIME...MOT...LOC 1943Z 270DEG 3KT 3077 8274

PETERSON
Special weather statement, Jul 29, 4:12 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
412 PM EDT SUN JUL 29 2012

FLZ022-023-GAZ150-163-164-292100-
BAKER-CHARLTON-CLINCH-COLUMBIA-WARE-
412 PM EDT SUN JUL 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
WARE...SOUTHEASTERN CLINCH...NORTHWESTERN BAKER...EXTREME
NORTHEASTERN COLUMBIA AND CENTRAL CHARLTON COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 500 PM EDT...

AT 411 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 7 MILES SOUTHEAST OF FARGO...MOVING
EAST AT 15 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL
AREAS OF THE INDICATED COUNTIES THROUGH 500 PM EDT. HAIL UP TO THREE
QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3073 8210 3048 8211 3056 8255 3069 8255
TIME...MOT...LOC 2011Z 272DEG 15KT 3062 8246

PETERSON
Special weather statement, Jul 29, 4:44 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
444 PM EDT SUN JUL 29 2012

GAZ134>136-151-292130-
APPLING-BACON-PIERCE-WAYNE-
444 PM EDT SUN JUL 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR WESTERN
WAYNE...EXTREME NORTHERN PIERCE...SOUTHEASTERN APPLING AND EASTERN
BACON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING
VALID UNTIL 530 PM EDT...

AT 444 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 15 MILES WEST OF ODUM...OR 9 MILES
SOUTHWEST OF SURRENCY...MOVING EAST AT 15 MPH. THIS STRONG
THUNDERSTORM WILL ALSO AFFECT AREAS AROUND ODUM THROUGH 530 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3172 8201 3149 8202 3155 8237 3171 8235
TIME...MOT...LOC 2044Z 275DEG 12KT 3162 8227

PETERSON
Special weather statement, Jul 29, 5:02 PM EDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
502 PM EDT SUN JUL 29 2012

FLZ024-025-033-292145-
DUVAL-NASSAU-ST. JOHNS-
502 PM EDT SUN JUL 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
ST. JOHNS...EASTERN DUVAL AND NORTHEASTERN NASSAU COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 545 PM EDT...

AT 500 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORM OUTFLOW WINDS OF 30 TO 40 MPH ALONG A LINE FROM
11 MILES WEST OF YULEE TO 3 MILES SOUTHWEST OF BAYARD. AS THIS
OUTFLOW BOUNDARY INTERSECTS THE SEA BREEZE...THERE IS A POTENTIAL
FOR STRONG STORMS TO DEVELOP WITHIN THE NEXT HOUR WHICH MAY AFFECT
AREAS AROUND TALLYRAND...SAN MARCO...RIVERSIDE...OCEANWAY...
MANDARIN...JACKSONVILLE INTERNATIONAL AIRPORT...FRUIT
COVE...DOWNTOWN JACKSONVILLE...ARLINGTON AND BAYARD THROUGH 545 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 30 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 3010 8140 3009 8165 3072 8181 3078 8179
      3076 8178 3077 8175 3075 8173 3075 8166
      3073 8165 3074 8162 3072 8161 3071 8154
      3072 8153 3073 8149 3071 8147 3019 8138
TIME...MOT...LOC 2100Z 225DEG 18KT 3067 8175 3051 8161
          3013 8155

ENYEDI
Local storm report, Jul 29, 5:09 PM EDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
509 PM EDT SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     TSTM WND GST     1 ENE JACKSONVILLE INTL 30.49N 81.69W
07/29/2012  M40 MPH          DUVAL              FL   ASOS

            THE ASOS AT JACKSONVILLE INTERNATIONAL RECORDED A WIND
            GUST OF 40 MPH FROM 220 DEGREES.

&&

PP
Special weather statement, Jul 29, 5:24 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
524 PM EDT SUN JUL 29 2012

FLZ033-292200-
ST. JOHNS-
524 PM EDT SUN JUL 29 2012

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN ST.
JOHNS COUNTY FOR STRONG WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 600
PM EDT...

AT 524 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED OVER BUTLER BEACH...OR 2 MILES SOUTH OF SAINT
AUGUSTINE BEACH...MOVING NORTHEAST AT 10 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SAINT AUGUSTINE SOUTH...
SAINT AUGUSTINE SHORES...BUTLER BEACH...SAINT AUGUSTINE BEACH...SAINT
AUGUSTINE...ANASTASIA...VILANO BEACH AND SOUTH PONTE VEDRA BEACH
THROUGH 600 PM EDT. EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY
WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT SUNDAY
EVENING FOR SOUTHEAST GEORGIA.

LAT...LON 2977 8131 3000 8139 3004 8132 3003 8131
      2993 8129 2988 8126 2979 8125 2976 8125
TIME...MOT...LOC 2124Z 219DEG 9KT 2982 8128

ENYEDI

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 2:54 PM EDTSpecial Weather StatementJAXJeff Davis51 min
Jul 29, 3:21 PM EDTSpecial Weather StatementJAXAppling39 min
Jul 29, 3:43 PM EDTSpecial Weather StatementJAXClinch47 min
Jul 29, 4:12 PM EDTSpecial Weather StatementJAXCharlton48 min
Jul 29, 4:44 PM EDTSpecial Weather StatementJAXAppling46 min
Jul 29, 5:19 PM EDTSevere Thunderstorm WarningJAXAppling, Atkinson, Bacon, Pierce, Ware, Wayne41 min
Jul 29, 6:16 PM EDTSpecial Weather StatementJAXGlynn44 min
Jul 29, 6:25 PM EDTSevere Thunderstorm WarningJAXGlynn50 min
Jul 29, 7:03 PM EDTSevere Thunderstorm WarningJAXGlynn26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.